# SDR DALA2023122110444

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 CORROSION ON L-29L, BTW STA 1480 TO STA 1460 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00209: CORROSION ON STRINGER L -29L, BTW STA 1480 TO STA 1460 AT AFT CARGO COMPARTMENT WAS REMOVED PER B757-200 SRM (UT) IS FOUND OUT OF LIMITS PER B757-200 SRM, STRINGER L-29L, BTW STA 1480 TO STA 1460 AT AFT CARGO COMPARTMENT WAS REPAIRED PER ER/A 614209-14 REV. ORIGINAL SECTION I. (0117309)
